# SDR DL72S020069

- Difficulty date: January 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 68,027 hours, 51,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN ILLUM, INOP SEAT LOC 22A.  REPLACED LIGHT ASSY.
